Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. S.Ravi Shankar

MBBS, MD

Cardiologist, Hyderabad

23 Years Experience
Book Appointment
Call Doctor
Dr. S.Ravi Shankar MBBS, MD Cardiologist, Hyderabad
23 Years Experience
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning....more
I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning.
More about Dr. S.Ravi Shankar
Dr. S.Ravi Shankar is a trusted Cardiologist in Jubilee Hills, Hyderabad. He has helped numerous patients in his 23 years of experience as a Cardiologist. He has done MBBS, MD . You can meet Dr. S.Ravi Shankar personally at Livlife Hospitals in Jubilee Hills, Hyderabad. Don’t wait in a queue, book an instant appointment online with Dr. S.Ravi Shankar on Lybrate.com.

Lybrate.com has a nexus of the most experienced Cardiologists in India. You will find Cardiologists with more than 41 years of experience on Lybrate.com. You can find Cardiologists online in Hyderabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Education
MBBS - Darbhanda Medical College - 1995
MD - All India Institute of Medical Sciences, New Delhi - 2002
Languages spoken
English

Location

Book Clinic Appointment with Dr. S.Ravi Shankar

Livlife Hospitals

Plot no:729, Jubilee Hills , Road no:36(landmark beside Indian Oil Petrol Bunk)Hyderabad Get Directions
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. S.Ravi Shankar

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Hi I am 30 years old. Sometimes I got chest pain. Could you tell me reason behind it.

MBBS, MBA (Healthcare)
General Physician, Delhi
Hi I am 30 years old. Sometimes I got chest pain. Could you tell me reason behind it.
take aciloc 150 mg 2 times a day for 2 weeks. do ecg, x ray chest pa . inform report. consult physician.
Submit FeedbackFeedback

some time, I feel heart burn and difficulty swelling. What could be the reason? How can I control it with home remedies. Thanks.

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Haridwar
some time, I feel heart burn and difficulty swelling. What could be the reason? How can I control it with home remedi...
Take avipattikar churan 1 spoon two time a day before meal And Do yoga daily Avoid oily and spicy and cold drink and food.
Submit FeedbackFeedback

Without any reason ill get fear, ill start to feel my heart beats which make me feel very uncomfortable, for a month ago I started to study for exams and I use to study at night skipping sleep, what is this why im feeling panic and I did my ECG it showed sinus tachycardia so please help im feeling very worse. I want to get rid of this permanently.

BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology
Psychologist, Palakkad
Without any reason ill get fear, ill start to feel my heart beats which make me feel very uncomfortable, for a month ...
Dear user. I can understand. PANIC ATTACK a sudden overwhelming feeling of acute and disabling anxiety. Panic disorder is different from the normal fear and anxiety reactions to stressful events. Panic disorder is a serious condition that strikes without reason or warning. Symptoms of panic disorder include sudden attacks of fear and nervousness, as well as physical symptoms such as sweating and a racing heart. Panic attack always happens due to an underlying anxiety disorder. So you need to treat anxiety disorder. Anxiety disorder is treated with the help of counseling and psychotherapy. You should consult a psychologist. Take care.
5 people found this helpful
Submit FeedbackFeedback

My sister aged 32 is under high BP 160/100 and she is pregnant 7 months completed. Doctors have tried many medicines but bp is not under control so they have asked for tablet Alpha dopa 500 mg to be given. But I searched all around not available. Kindly advise.

MD
Yoga & Naturopathy Specialist, Delhi
My sister aged 32 is under high BP 160/100 and she is pregnant 7 months completed.
Doctors have tried many medicines ...
At this stage it is advisable to follow what your doctor says. If BP coninues after delivery ask a private question and I will provide an answer. Dr. G L Moondra.
1 person found this helpful
Submit FeedbackFeedback

Dear sir, I am 33 years old. I am suffering from primary hypothyroidism and highblood pressure last 15 month. My esonophil count is 11 which is out of range. I have ellergic problem. I am taking now thyoxine 100mcg and divya mukta vati and avipattikur churn. I also doing some yoga like bhatrika, bahya pranayam, anulom vilom, kapalvati, agnisar, ujjayi, bhramari, udgeet pranayam and doing some asans like vajrasan, sabasan, markatasan, mandukasan, gomukhasan, bhujangasan, balasan, makarasan, pawanmuktasan, tadasan. But I have headache any time and fearness with norvusness. Please tell me what to do?

MBBS, MD - Internal Medicine
Internal Medicine Specialist, Faridabad
Dear sir, I am 33 years old. I am suffering from primary hypothyroidism and highblood pressure last 15 month. My eson...
IN HYPOTHYROIDISM:--- Deficiency of thyroxine hormone leading to sluggishness, tired feeling, weight increase, slow heart beats, intolerance to cold, swelling of legs, feet and face, difficulty in concentrating and at times in speech. Treatment for hypothyroidism is giving ' THYROXINE ' tablets. And dose are according to level of thyroid for life time. Avoid iron medicines. Avoid bad habits . Avoid stress. Some Relax during work.go walk daily.avoid oily foods,junk foods. Do Tests T3,T4,TSH EVERY 3 TO 6 MONTHS. Take plenty of water, high-carbohydrate foods such as potatoes, rice, pasta and bread. Nutrient-rich foods that improve your health may also benefit your thyroid gland, antioxidant-rich fruits and vegetables more plenty of water: Blueberries, tomatoes, bell peppers, and other foods rich in antioxidants can improve overall health and benefit the thyroid gland. Eating foods high in B vitamins, like whole grains, may also help. flax oil, Selenium: Tiny amounts of selenium are needed for enzymes that make thyroid hormones to work properly. Eating selenium-rich foods, such as sunflower seeds or Brazil nuts, can be beneficial. Tyrosine: This amino acid is used by the thyroid gland to produce T3 and T4. Taking a supplement can help,
Submit FeedbackFeedback

I am a heart patient having 2 blockade in two arteries. Alopathic doctor asked not to take even one piece of peanut as it contains fat. Whether may I take pea nuts. TDL.

BSc - Food Science & Nutrition, PGD in Sports Nutrition and Dietitics
Dietitian/Nutritionist, Mumbai
I am a heart patient having 2 blockade in two arteries. Alopathic doctor asked not to take even one piece of peanut a...
Hello, I am sorry to say the cardiologist is wrong and a heart patient can have peanuts. Peanuts should be taken in prescribed quantity and unsalted. Infact, peanuts help in improving good HDL and are high proteins. Please don't follow doctors advice blindly, a dietitian is the best person to advice.
6 people found this helpful
Submit FeedbackFeedback

I get my heart pain when ever I get sentiment. I take pain killer when ever I feel pain. What might have happen to me?

MD Microbiology
General Physician,
I get my heart pain when ever I get sentiment. I take pain killer when ever I feel pain. What might have happen to me?
hi.. Anxiety and stress might be a reason... try to divert yourself...reduce your stress... frequent intake of pain killers is not advisable...
Submit FeedbackFeedback

Hello Doctor I am 48 years old. I have BP 130/90 so I am using mild dose tablets only (ie) 2.5 mg. Amlip. But two weeks back I got my BP check up on 25/03/17 It was 140/90. The doctor asked me to take 5 mg daily. He is BHMS. From that day onwards I was taking 5 mg. Suddenly yesterday I saw my legs got swelled as in pregnancy time. I don't know why? Suggest me and clarify.

M.D. Internal Medicine
Endocrinologist, Mumbai
Hello Doctor
I am 48 years old. I have BP 130/90 so I am using mild dose tablets only (ie) 2.5 mg. Amlip. But two wee...
Some times Amlip can cause leg odema. You can go back to your earlier 2.5 mg dosage and see BP pattern. If swelling disappears then continue T. Amlip and we can add some other small dose anti HT depending upon BP if required and later on discontinue T. Amlip. If leg swelling does not disappear after reducing T. Amlip then you may need to do blood and urine test like CBC, urine R, screat, S. Protein ,TSH to rule out kidney, thyroid or anemia problem.
Submit FeedbackFeedback
Submit FeedbackFeedback
View All Feed

Near By Doctors

89%
(183 ratings)

Dr. Balaji Ramagiri

MBBS, DM - Cardiology, MD
Cardiologist
Maxcure Hospital, 
300 at clinic
Book Appointment
85%
(10 ratings)

Maxcure Hospitals

Multi-Speciality Clinic
Cardiologist
Maxcure Hospitals, 
0 at clinic
Book Appointment